Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2008 year

Separation principle in the fractional Gaussian linear-quadratic regulator problem with partial observation, ESAIM Probability and Statistics, 12 (2008), p. 94–126

Go to publication

Authors: Kleptsyna M., Le Breton A., Viot M.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site